# SDR AALA202207281692

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737
- Aircraft serial: 31273
- Aircraft time: 13,543 hours, 5,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PATH EMERGENCY LIGHT BELOW SEAT 9C HAS ELECTRIC WIRES EXPOSED. RE-SECURED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-11.
